can steroids/pro hormones permenantly effect libido/erection problems?
- 04-20-2010, 01:20 AM
- 04-20-2010, 01:47 AM
sounds like you are fcuked. this is a side effect that can happen from steroid use. esp in minors. you're going to have to see a doctor, and specialist, and pray it wont be permanent.
- 04-20-2010, 02:29 AM
04-20-2010, 03:51 AM
there can be all kinds of problems.. alot of times its not libido.. but the ability to actually get hard... if your cholestrol is straight fukced.. which im guessing it is.. the effects everything.... and then on top of that u get the mental effects of not performing in the past.. id get bloodwork done again.. check eveything out.. u could grab some viagra or cialis just to get the confidence back ..if its a mental thing
04-20-2010, 08:45 AM
^^^agreed...more of a mental thing...get some cialis, have a few blasting sessions with the gf and you may turn out ok...maybe some trans-resv would help, fantastic for my libido
04-20-2010, 10:46 AM
that jnc guy who said your ****ed is an *******. yeah its clear that you are. But at least try and help you !
Try 4 weeks of clomid and nolva ? also try taking viagra. chuck in some zinc and zma.
Clomid could be a winner here. But let me know. and keep me up to date.
04-20-2010, 10:48 AM
04-20-2010, 11:14 AM
04-20-2010, 11:22 AM
What were your numbers? Sometimes people have messed up levels (such as low Test) but since they are still within what is considered "normal" range, the Doc will say you're fine even though it's not where you were before or should be now. For example, you could have Testosterone levels in the lowest end of the "normal" range when before your levels were in the high end. This is why people recommend getting bloodwork not only after steroid use but before, it's to establish a baseline.
04-20-2010, 11:31 AM
which if he had done in the first place, he might not be where he's at today.
I gave him good advice, go see his doctor. if he wants more, he's gonna have to find it himself.
04-20-2010, 11:32 AM
04-20-2010, 11:34 AM
04-20-2010, 11:48 AM
Get your lipids and Cholesterol checked. That's probably your problem.
Everything I say is fictional and for entertainment purposes only. Do not ask me for sources. I dont have any.
04-20-2010, 01:12 PM
04-20-2010, 02:31 PM
Similar Forum Threads
- By dustingreen in forum AnabolicsReplies: 47Last Post: 05-17-2012, 05:18 PM
- By dustingreen in forum Post Cycle TherapyReplies: 10Last Post: 04-28-2010, 01:49 AM
- By xfactor2009 in forum AnabolicsReplies: 8Last Post: 06-20-2009, 08:56 PM
- By That One Guy in forum Post Cycle TherapyReplies: 10Last Post: 05-06-2009, 01:47 PM
- By dr.mattdogg in forum AnabolicsReplies: 18Last Post: 10-04-2003, 08:15 AM